# SDR M17F202401170001

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 62,902 hours, 24,522 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 315A2295220
- Part serial: 2300
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 60,418 hours, 24,124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN READY FOR PUSHBACK DURING BEFORE START CHECKLIST A VEHICLE CRASH THE AIRCRAFT FROM THE RIGHT SIDE OF THE AIRPLANE GOING THRU THE LEFT SIDE STOPPING THE MOVEMENT ON THE LEFT ENGINE, CAUSING SEVERE DAMAGE TO THE ENGINE AND FUSELAGE.
